Post-inoculation update

It’s been exactly a month since my “top off” dose of 500 TTO and 15 hookworm larvae. I had gone on a three week prednisone dose just to blunt any side effects, but ended that two weeks ago.

Interestingly, yesterday I had my first real side effect–I think. I was feeling a tiny bit of nausea in the morning, and instead of passing my now usual solid BM, I had some watery D. Still, didnt feel at all like IBD-diarrhea, just normal D. I’m guessing. I’ve heard weeks 3-6 are often where hookworm can cause some upset, and also the one month period is where whipworm finish their maturation I believe. So I’m not too worried about it. Especially since I have not had any D since. I’m assuming that this side effects is a result of my new wormy comrades stimulating my immune system, which I’ve heard others report at this stage–as I’ve felt a bit run down, without any other symptoms.

Hopefully things will stabilize within a week or so.

Advertisements

3 responses

  1. Thanks for sharing your experience! I just started whipworm for UC and can only hope to have the same kind of success you’ve had with your worms. Reading your story was really encouraging as I researched helminth therapy. I’m blogging about my experience as well and I’ve linked your blog on mine– hope that’s ok! Good luck with the new hookworms. Hope they work for you!

    April 27, 2011 at 1:00 pm

  2. Thanks Jenna!

    Good luck, I’m looking forward to reading about your experience. What is your blog link?

    April 30, 2011 at 9:03 pm

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s